Medication Side Effects

I hate all the side effects of my medication.  It’s ridiculous.  I think I would rather deal with the Fibro and PCOS symptoms instead of adding more problems with the medication that’s supposed to help, but it really doesn’t.  I feel like I’m just making myself feel worse with medication, but at the same time if I stop taking it I’m going to feel like I’m not doing anything to make things better.  It’s a vicious cycle and I really don’t know what to do anymore. I’m just frustrated.

Has anyone had problems with Amitryptiline? I started out taking 25mg and now I’m at 50mg, which I started about 3 months ago.  My eyes stay dilated, my blood pressure is going all kinds of crazy and I’ve been getting really anxious…more so than normal.  It’s so hard to tell if it’s side effects of the meds or just the Fibro.  If anyone has any ideas, please share.

Healthy people have no idea how frustrating it is to have a chronic illness.  We get accused of being crazy, but they refuse to understand why we act the way we do and why we say the things we say.  They wouldn’t handle it any better.

K I’m done now. I hope everyone is having a good day. *Gentle Hugs and Lots of Love*


Post a Comment